Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla, hair loss and thanks
Jan 13, 2010

Dear Dr. Henry, I've been taking propecia for several years to stop my hairloss and regrow it. It's awesome. I became positive in April and started on Atripla. Within a week my hair was falling out like before propecia (about 70 hairs in the sink while grooming). After one month I switched to a different drug regimen and the hairloss was over (not more than two hairs per grooming). All is fine. Many thanks for all you do and share with us.

Response from Dr. Henry

Thanks for posting your experience wherein Atripla seemed to be linked to hairloss-which regimen did you switch to? KH



Previous
missing medication
Next
Sugar, Calcium, etc

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement